MAUDE Adverse Event Report: RESPIRONICS, INC. MILLENNIUM M10 CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. MILLENNIUM M10 CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number M10600
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging the device caught on fire and burned the patient.The patient's representative reported there was no smoking, and the patient did report to the emergency room with reported burns.Medical intervention was not specified.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
H3 other text : device not retuned to manufacture.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice.The manufacturer received information alleging the millennium m10 concentrator device caught on fire and burned the patient.The patient's representative reported there was no smoking, and the patient did report to the emergency room with reported burns.Medical intervention was not specified.A correction was made to the b5 event or problem description.The device was mistakenly reported as a recall however this is a concentrator.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice.The manufacturer received information alleging the millennium m10 concentrator device caught on fire and burned the patient.The patient's representative reported there was no smoking, and the patient did report to the emergency room with reported burns.Medical intervention was not specified.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
MILLENNIUM M10 CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19078601
Report Number2518422-2024-18633
Device Sequence Number20502443
Product Code CAW
UDI-Device Identifier00606959015678
UDI-Public00606959015678
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM10600
Device Catalogue NumberM10600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date04/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale